# SDR FDEA201209063247

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM AT FR 61 BETWEEN SEAT TRACK 4R AND 5R CRACKED ABOUT 0.125" ON THE AFT FACE EXTRUSION REF AMM 53-10-15-06-02, ZONE 250. BLENDED FLOORBEAM IAW SRM 53-  10-15- PG 14. CUT OUT CRACKED AREA  OF FLOORBEAM IAW SRM 53-10-15 FIG 211 PG   386. NDT VERIFIED NO CRACK INDICATION AFTER CUT OUT IAW NTM 51-10-08. FABRICATED REPAIR CHANNEL IAW SRM 53-10-15 PAR 14, LOCATED AND DRILLED AND INSTALLED REPAIR   CHANNEL IAW SRM 53-10-15 PG 385-390. REPROTECTICTED FR 61 AND REPAIR ANGLE IAW SRM 51-75-10 AND SRM 51-23-00.
